• question-icon

    Is HIV test done 4 months post exposure conclusive?

default
Posted on Fri, 30 Jun 2017 in General Health
Question: Hello, It is Tinea versicolor a sign of hiv infection? 4 months after expouser i did a hiv test and it was negative. When the test was done i was taking multi-vitamins. Do you think that the multi-vitamins can make the test to fail?
doctor
Answered by Dr. Monika Dede 2 hours later
Brief Answer:
Please don't worry.There is no reason for concern.

Detailed Answer:
Hello! I have been through your question.

Related your concern you shouldn't worry because having a negative result of HIV test after 4 months of a risky exposure means that you are free of HIV and this is very conclusive.
You should know that tinea versicolor(pityriasis) can happen even for other reasons except the weak of immune system, like if you have oily skin or live in a hot climate and sweat a lot.
Furthermore taking multivitamins doesn't impact in the result of HIV test.
In this situation I suggest to treat pityriasis with topical antifungals.

I hope my answer helps you.
I wish you a quick recovery.
Regards.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Monika Dede

Infectious Diseases Specialist

Practicing since :2003

Answered : 940 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Tinea versicolor

doctor1 MD

Hello, I have notice lately that I have some spots (about 4) on my stomache and now my husband notice some on my back. they don t hurt, peel, burn,...

doctor1 MD

Dear Doctor, I got tinea versicolor for last two months. Already had two dosage of fulcanazole with 30 days gap. Clorimazole ointment is applied on...

doctor1 MD

Hi doc. I am 24 yrs old and i noticed i have white spots around my elbows when i m in cold temperature but it disappears in warm temperature. A...

doctor1 MD

I am really concerned about a rash that I have on my skin. It s something that s on my neck and chest area that fades and comes back. It looks like...

doctor1 MD

I m suffering from tinea versicolor , Please suggest me teblet , cream available in XXXXXXX or sugest salts if possible

doctor1 MD

My son is 2 months 19 days old, I have spotted white patches on his leg and back of thigh, I'm worried as it seems the patches are increasing

doctor1 MD

Hi, i need an opinion. I am on treatment for tinea versicolor , i have it on my back. It can spread on my chest even if i am under treatment?

Get personalised answers from verified doctor in minutes across 80+ specialties

126 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Monika Dede
  • Q - Can HIV be contracted from biting someone on the clothing?

  • Q - Suggest treatment for fever, lack of appetite and loose stool

  • Q - Suggest treatment for persistent headache while on antibiotics

  • Q - Suggest treatment for recurrent malaria

  • Q - What does my IGG result report indicate?

  • Q - What causes lymph node swelling while treating tuberculosis?

  • Q - Can HIV be contracted through oral sex?

  • Q - Suggest treatment for red bumps on the vaginal lips and inner groin area

  • Q - Suggest treatment for severe sore throat and jaw pain

  • Q - Is HIV RNA test done 2 weeks post exposure conclusive?

backtotop2